# SDR KNNA20112492

- Difficulty date: March 27, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 51,069 hours, 30,452 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Part time: 51,069 hours, 30,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND NOTICED LT WING NR 2 L/E SLAT BIRD STRIKE.  REMOVED LT NR 2 L/E SLAT IAW ACO 052775. CKD OK.
